- Includes 10 Advil coated ibuprofen tablets, temporary pain relief- Stops pain at the site of inflammation for relief where you need it- When used as directed, Advil ibuprofen is a safe and effective pain reliever
Directions: Do not take more than directed. The smallest effective dose should be used. Read and keep card for complete warnings and information. Adults and Children 12 Years and Over: Take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children Under 12 Years: Ask a doctor.
Active Ingredients: In Each Tablet: Ibuprofen (200 mg) (NSAID). Purpose: Pain Reliever/Fever Reducer, NSAID Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.
Sign up to receive exclusive email-only savings and information.